# SDR CA991229030

- Difficulty date: December 7, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 9,035 hours
- Engine: Lyc T5313B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 205040242001
- Condition: Noisy
- Location: Freewheel Unit
- Component: Transmission, Bell, 205540010101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE AME ROTATED THE MAIN INPUT SHAFT TO ENSURE PROPER FUNCTION ON FREEWHEEL UNIT AND HEARD UNUSUAL NOISES. FREEWHEEL UNIT WAS REMOVED AND THE INNER RACE OF THE BEARING WAS FOUND DAMAGED. NO OIL LEAK, DISCOLORATION OR METAL WAS FOUND IN THE GEARBOX.
